The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (728 KB) | Metadata | Table of Contents | ZAA summary
Volume 6, Issue 2, 1987, pp. 183–187
DOI: 10.4171/ZAA/241

Published online: 1987-04-30

On the Convergence of Some Random Series

Thomas Mikosch[1]

(1) University of Copenhagen, Denmark

Let $\{ X_n \}$ be a sequence of independent random elements with values in a separable Banach space, $S_n = X_1 + \cdots + X_n$ and $\{a_n\}$ a sequence of nonnegative numbers. There is proved a criterion for the almost sure convergence of the series $\sum a_nS_n$. The special case $a_n = n^{–\alpha}, \alpha > 0$ is also studied.

No keywords available for this article.

Mikosch Thomas: On the Convergence of Some Random Series. Z. Anal. Anwend. 6 (1987), 183-187. doi: 10.4171/ZAA/241